MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTIUM USA SUPERLINE; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number FX6008SWC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Numbness (2415)
Date of Event 11/29/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant, fx6008swc in tooth location 31 was removed on (b)(6) 2016 due to abnormal sensation 28 days after implantation.The doctor indicated that the abnormal sensation caused the implant removal.The patient had medical history of diabetic.The patient's condition became stable.

Brand Name
SUPERLINE
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTIUM USA
6761 katella avenue
cypress CA 90630
MDR Report Key6414617
Report Number3005503242-2017-00008
Device Sequence Number13589120
Product Code DZE
UDI-Device IdentifierD755FX6008SWC0
UDI-PublicD755FX6008SWC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date01/04/2024
Device Model NumberFX6008SWC
Device Lot NumberL31SA988S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2017
Initial Report FDA Received Date03/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR